Skip to Main content Skip to Navigation
Journal articles

Non-saturation of the nonstationary ideal on P κ (λ) in case κ ≤ cf (λ) < λ

Abstract : Given a regular cardinal κ > ω 1 and a cardinal λ with κ ≤ cf (λ) < λ, we show that NS κ,λ | T is not λ+-saturated, where T is the set of all a∈Pκ(λ) such that |a|=|a∩κ| and cf(sup(a∩κ))=cf(sup(a))=ω.
Keywords : Saturation Pκ(λ)
Document type :
Journal articles
Complete list of metadatas

https://hal-normandie-univ.archives-ouvertes.fr/hal-02145592
Contributor : Pierre Matet <>
Submitted on : Monday, June 3, 2019 - 10:28:43 AM
Last modification on : Monday, April 27, 2020 - 4:14:03 PM

Links full text

Identifiers

Collections

Citation

Pierre Matet. Non-saturation of the nonstationary ideal on P κ (λ) in case κ ≤ cf (λ) < λ. Archive for Mathematical Logic, Springer Verlag, 2012, 51 (3-4), pp.425-432. ⟨10.1007/s00153-012-0270-2⟩. ⟨hal-02145592⟩

Share

Metrics

Record views

45